American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(22E46) AND publication=(all)
Sort order: Date
Format: Standard display

  
Results: 31 to 60 of 213 found      Go to page: 1 2 3 4 5 > >>

[31] Zhe Du. On the spectrum of $(Spin(10,2),SL(2,\mathbb{R}))$ in $E_{7,3}$. Proc. Amer. Math. Soc. 139 (2011) 757-768. MR 2736354.
Abstract, references, and article information   
View Article: PDF

[32] Hung Yean Loke and Gordan Savin. Modular forms on non-linear double covers of algebraic groups. Trans. Amer. Math. Soc. 362 (2010) 4901-4920. MR 2645055.
Abstract, references, and article information   
View Article: PDF

[33] Sönke Hansen, Joachim Hilgert and Sameh Keliny. Asymptotic $K$-support and restrictions of representations. Represent. Theory 13 (2009) 460-469. MR 2550473.
Abstract, references, and article information   
View Article: PDF

[34] Daniel Beltita. Iwasawa decompositions of some infinite-dimensional Lie groups. Trans. Amer. Math. Soc. 361 (2009) 6613-6644. MR 2538608.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[35] Benoît Collins and Piotr Sniady. Representations of Lie groups and random matrices. Trans. Amer. Math. Soc. 361 (2009) 3269-3287. MR 2485426.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[36] L. Barchini and R. Zierau; \\with an appendix by Peter E. Trapa. Certain components of Springer fibers and associated cycles for discrete series representations of $SU(p,q)$. Represent. Theory 12 (2008) 403-434. MR 2461236.
Abstract, references, and article information   
View Article: PDF

[37] Hadi Salmasian. Small principal series and exceptional duality for two simply laced exceptional groups. Trans. Amer. Math. Soc. 361 (2009) 1925-1947. MR 2465824.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[38] Gerald W. Schwarz. Linear maps preserving invariants. Proc. Amer. Math. Soc. 136 (2008) 4197-4200. MR 2431032.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[39] J. Matthew Douglass and Gerhard Röhrle. Homology of generalized Steinberg varieties and Weyl group invariants. Trans. Amer. Math. Soc. 360 (2008) 5959-5998. MR 2425698.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[40] Cristian Lenart and Alexander Postnikov. A combinatorial model for crystals of Kac-Moody algebras. Trans. Amer. Math. Soc. 360 (2008) 4349-4381. MR 2395176.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[41] Gerrit van Dijk and Michael Pevzner. $H^*$-algebras and quantization of para-Hermitian spaces. Proc. Amer. Math. Soc. 136 (2008) 2253-2260. MR 2383532.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[42] Michael Stolz and Tatsuya Tate. Asymptotics of matrix integrals and tensor invariants of compact Lie groups. Proc. Amer. Math. Soc. 136 (2008) 2235-2244. MR 2383530.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[43] Adam R. Lucas. Small unitary representations of the double cover of $\operatorname{SL}(m)$. Trans. Amer. Math. Soc. 360 (2008) 3153-3192. MR 2379792.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[44] Jeb F. Willenbring and Gregg J. Zuckerman. A generating function for Blattner's formula. Proc. Amer. Math. Soc. 136 (2008) 2261-2270. MR 2383533.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[45] Michael Kapovich, Bernhard Leeb and John J. Millson. The generalized triangle inequalities in symmetric spaces and buildings with applications to algebra. Memoirs of the AMS 192 (2008) MR 2369545.
Book volume table of contents   

[46] Cristian Lenart. On the combinatorics of crystal graphs, II. The crystal commutor. Proc. Amer. Math. Soc. 136 (2008) 825-837. MR 2361854.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[47] Mladen Bozicevic. Characteristic cycles of standard sheaves associated with open orbits. Proc. Amer. Math. Soc. 136 (2008) 367-371. MR 2350425.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[48] Toshihiko Matsuki. Equivalence of domains arising from duality of orbits on flag manifolds III. Trans. Amer. Math. Soc. 359 (2007) 4773-4786. MR 2320651.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[49] Roger Howe and Soo Teck Lee. Bases for some reciprocity algebras I. Trans. Amer. Math. Soc. 359 (2007) 4359-4387. MR 2309189.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[50] Pavle Pandzic. Zuckerman functors between equivariant derived categories. Trans. Amer. Math. Soc. 359 (2007) 2191-2220. MR 2276617.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[51] Ming Liao and Longmin Wang. Average under the Iwasawa transformation. Proc. Amer. Math. Soc. 135 (2007) 895-901. MR 2262888.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[52] Adam Korányi and Róbert Szoke. On Weyl group equivariant maps. Proc. Amer. Math. Soc. 134 (2006) 3449-3456. MR 2240655.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[53] Toshihiko Matsuki. Equivalence of domains arising from duality of orbits on flag manifolds II. Proc. Amer. Math. Soc. 134 (2006) 3423-3428. MR 2240651.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[54] J. Adams, D. Barbasch, A. Paul, P. Trapa and D. A. Vogan Jr.. Unitary Shimura correspondences for split real groups. J. Amer. Math. Soc. 20 (2007) 701 - 751. MR 2291917.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[55] Hung Yean Loke; with an Appendix by Soo Teck Lee. Howe quotients of unitary characters and unitary lowest weight modules. Represent. Theory 10 (2006) 21-47. MR 2192485.
Abstract, references, and article information   
View Article: PDF

[56] Kyo Nishiyama, Hiroyuki Ochiai and Chen-bo Zhu. Theta lifting of nilpotent orbits for symmetric pairs. Trans. Amer. Math. Soc. 358 (2006) 2713-2734. MR 2204053.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[57] Toshihiko Matsuki. Equivalence of domains arising from duality of orbits on flag manifolds. Trans. Amer. Math. Soc. 358 (2006) 2217-2245. MR 2197441.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[58] Hervé Sabourin. Orbites Nilpotentes Sphériques et Représentations unipotentes associées: Le cas $\bf SL_n$. Represent. Theory 9 (2005) 468-506. MR 2167903.
Abstract, references, and article information   
View Article: PDF

[59] Nicole Bopp and Hubert Rubenthaler. Local zeta functions attached to the minimal spherical series for a class of symmetric spaces. Memoirs of the AMS 174 (2005) MR 2115051.
Book volume table of contents   

[60] Roger Howe, Eng-Chye Tan and Jeb F. Willenbring. Stable branching rules for classical symmetric pairs. Trans. Amer. Math. Soc. 357 (2005) 1601-1626. MR 2115378.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 31 to 60 of 213 found      Go to page: 1 2 3 4 5 > >>